Posted 17 April 2004 - 08:42 PM
Would it be okay if I took a probiotic at the same time as an antibotic?
What do u think?
Posted 18 April 2004 - 01:14 AM
you can try the antibiotics for a month, and then go to your doctor to see if it has given you liver damage or anything.
tetracycline, a popular acne antibiotic cleared my skin up in two months, i use it in combination with the regimen (my version of the regimen)
so it can be good or bad, depends on the person. also another point is that eventually the antibiotics will stop fighting the bacteria, they grow immune to it. however, with tetracycline, it has excellent anti-inflamitory properties that help clear up any occasional breakout that you get in a matter of two days!
Posted 18 April 2004 - 09:42 AM
I wonder if the same thing goes for raw garlic. Cause they say that it's as strong as antibiotics. :-k I haven't read all of Denise's article yet, but I will.
Posted 18 April 2004 - 10:55 AM
Trouble with natural cures is that doctors and pharmacuetical companies make no money out of it [-X
The problem with phamaceutical/drug companies is that they spend most their time trying to duplicate a naturally exsisting substance (that is proven to work), so that they can package it, put it in capsules, and then charge people a fortune to have it.
And a cloned product is never the real thing. Look at Dolly the sheep!
Posted 18 April 2004 - 11:04 AM
That's a relief.
Damn those pharmaceutical companies!!! [-(
Posted 18 April 2004 - 12:27 PM
Posted 18 April 2004 - 12:34 PM
Not a good idea. I spoke with a Nauturopath about this and she said that probiotics do NOT help much while you are on antis. And once you get off antibiotics, she recommends 2-4 weeks of tripple doses of probiotics. In fact, she says she sees more people who have intestinal problems because of the misuse of antibiotics than any other type of person.
Bottom line is - antibiotics are a really bad idea. =;
There are so many other ways to deal with acne that have no side effects.